# SDR IPXA2025080634499

- Difficulty date: July 26, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 68,332 hours, 23,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Part number: 146T560967
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS,   FOUND FILLER WITH CORROSION DAMAGE AT STA 1602 RBL 62 IN BULK CARGO COMPARTMENT.  REMOVED DAMAGE FILLER I.A.W SRM 51-40-02-0G REV.92.  FABRICATE FILLER (P/N: 146T5609-67) PER BOEING DRAWING 146T5609 SH 7 REV."-"; PL REV."AA" AS A SAMPLE I.A.W GMM-MTX CH 9.08 REV: 12.2 REQUIREMENT.  INSTALL FABRICATE FILLER I.A.W SRM 51-40-02-0G REV.92 AND BOEING DWG NO: 146T5650 SHEET 5 REV: C.
